# SDR SWAA2023082292510

- Difficulty date: August 17, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT - L1 DOOR (BOTTOM) INTERIOR - L/H SIDE BINS 9 & 12 - L1 DOOR EXTERIOR - R1 DOOR EXTERIOR.<[01] PERFORMED L1 AND R1 SLIDE LIGHT REPLACEMENT AS PER REF AMM 33-51-04-960-801. PERFORMED M1670 AND M1673 BATTERY PACK REPLACEMENT AS PER REF AMM 33-51-06-960-805. PERFORMED INSTALLATION TEST; FOUND NORMAL.;[02] EMERGENCY LIGHTS OUT - L1 DOOR (BOTTOM) INTERIOR - L/H SIDE BINS 9 & 12 - L1 DOOR EXTERIOR - R1 DOOR EXTERIOR. [TTG8Q00MWCP9] C/W;[03] VERIFIED STEPS 1 AND 2.
